A two-dimensional version of the Goldschmidt-Sims conjecture

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The Goldschmidt-Sims conjecture asserts that there is a finite number of (conjugacy classes of) edge transitive lattices in the automorphism group of a regular tree with prime valence. We prove a similar theorem for irreducible lattices, transitive on the 2-cells of the product of two regular trees of prime valences.

Original languageEnglish
Pages (from-to)381-401
Number of pages21
JournalJournal of Algebra
Issue number2
StatePublished - 15 Nov 2003
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'A two-dimensional version of the Goldschmidt-Sims conjecture'. Together they form a unique fingerprint.

Cite this